Advertisement

Archiv der Mathematik

, Volume 72, Issue 6, pp 444–453 | Cite as

De nouvelles inégalités géométriques pour les hérissons

  • Yves Martinez-Maure
Article

Abstract.

We present a partial extension of the Alexandrov-Fenchel inequality to hedgehogs (envelopes parametrized by their Gauss map), and we deduce a series of geometric inequalities for hedgehogs, one of which is an inequality of Brunn-Minkowski type. Finally, we present an application to the study of the Blaschke diagram.

Keywords

Partial Extension Geometric Inequality 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 1999

Authors and Affiliations

  • Yves Martinez-Maure
    • 1
  1. 1.1, rue Auguste Perret, F-92500 Rueil-Malmaison, FranceFrance

Personalised recommendations